# SDR IPXA10558836

- Difficulty date: February 27, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  AFTER REMOVAL OF TEE CHORD ON CARD NR 841337 FOUND RT WING INBD MAIN FLAP OTBD UPPER SKIN PANEL 2 EA FASTENERS AT INBD AFT EDGE TO HAVE OVERSIZED HOLES AND DAMAGED COUNTERSINKS.  REPAIRED DAMAGE HOLES IAW ER NR10-1818 DATED 11MAR10.
